RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 5, Pages 1015–1017 (Mi dan36465)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Invariant subspaces and completeness criteria for the root vector system of $J$-dissipative operators in the Pontrjagin space $\Pi_\kappa$

T. Ya. Azizov

Voronezh State University

Full text: PDF file (353 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88+517.948.35
Presented: A. Yu. Ishlinskii
Received: 06.07.1970

Citation: T. Ya. Azizov, “Invariant subspaces and completeness criteria for the root vector system of $J$-dissipative operators in the Pontrjagin space $\Pi_\kappa$”, Dokl. Akad. Nauk SSSR, 200:5 (1971), 1015–1017

Citation in format AMSBIB
\Bibitem{Azi71}
\by T.~Ya.~Azizov
\paper Invariant subspaces and completeness criteria for the root vector system of $J$-dissipative operators in the Pontrjagin space $\Pi_\kappa$
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 5
\pages 1015--1017
\mathnet{http://mi.mathnet.ru/dan36465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0290155}
\zmath{https://zbmath.org/?q=an:0252.47029}


Linking options:
  • http://mi.mathnet.ru/eng/dan36465
  • http://mi.mathnet.ru/eng/dan/v200/i5/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, “Dissipative operators in a Hilbert space with an indefinite metric”, Math. USSR-Izv., 7:3 (1973), 639–660  mathnet  crossref  mathscinet  zmath
    2. T. Ya. Azizov, A. I. Barsukov, “The algebraic structure of $H$-dissipative operators in a finite-dimensional space”, Math. Notes, 63:2 (1998), 145–149  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. G. Pyatkov, “On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators”, Sb. Math., 203:2 (2012), 234–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019